# SDR HALA2011021000089

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 2,721 hours, 540 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - NO FUEL TRANSFER FROM TRIM TANK.  PERFORMED FCMC 1 & FCMC 2 SYS TEST.  NO FAULTS NOTED.  PERFORMED FCMC 1 & FCMC 2 FUEL VALVE TEST.  NO FAULTS NOTED.  PERFORMED FCMC 1 & FCMC 2 LEVEL SENSE TEST.  NO FAULTS NOTED.  NO FAULTS NOTED ON POST FLIGHT AND PREVIOUS FLIGHT REPORTS.  OK FOR SERVICE.
